



# MID-OHIO SPORTS CAR COURSE (V2) JUNE 29 – JULY 3, 2022

## WEDNESDAY, JUNE 29, 2022

8:30 AM -		RTI TEAMS LOAD-IN
9:00 AM - 2:	00 PM	CREDENTIALS OPEN - <i>(MAIN GATE)</i>
10:00 AM - 5:	00 PM	TECH OPEN - (CLOSED FROM 12:00 PM – 1:00 PM)
1:00 PM - 5:	00 PM	TIRE SCANNING - (OPEN TEST TIRES)
4:00 PM - 5:	00 PM	TRACK WALK - GOLF CART, TUGGERS OR WALKING ONLY!

# THURSDAY, JUNE 30, 2022

7:30 AM -	5:00 PM	TECH OPEN - (CLOSED FROM 10:45 AM – 11:45 AM)
8:00 AM -	2:30 PM	CREDENTIALS OPEN - (MAIN GATE)
9:00 AM -	9:45 AM	USF2000 TEST 1
10:00 AM -	10:45 AM	INDY PRO 2000 TEST 1
11:45 AM -	12:30 PM	USF2000 TEST 2
12:45 PM -	1:30 PM	INDY PRO 2000 TEST 2
2:30 PM -	3:15 PM	USF2000 TEST 3
3:00 PM -	5:00 PM	TIRE SCANNING - (RACE EVENT TIRES)
3:30 PM -	4:15 PM	INDY PRO 2000 TEST 3
5:00 PM -	6:00 PM	TRACK WALK - GOLF CART, TUGGERS OR WALKING ONLY!

# FRIDAY, JULY 1, 2022

6:30 AM -	3:00 PM	TECH OPEN - (CLOSED FROM 11:40 AM – 12:20 PM)
8:00 AM -	1:00 PM	CREDENTIALS OPEN - (MAIN GATE)
8:00 AM -	8:30 AM	INDY PRO 2000 PRACTICE 1
8:45 AM -	9:15 AM	USF2000 PRACTICE 1
9:30 AM -	10:10 AM	PORSCHE SC PRACTICE 1
10:00 AM -	10:30 AM	USF2000 DRIVERS MEETING – SERIES HOSPITALITY
10:25 AM -	10:55 AM	INDY PRO 2000 QUALIFYING 1 (20 MINUTES MAX GREEN)
11:10 AM -	11:40 AM	USF2000 QUALIFYING 1 (20 MINUTES MAX GREEN)
11:55 AM -	12:25 PM	SST PRACTICE
12:30 PM -	1:00 PM	INDY LIGHTS AUTOGRAPH SESSION – FAN VILLAGE
12:40 PM -	1:20 PM	PORSCHE SC PRACTICE 2
1:30 PM -	2:30 PM	INDYCAR AUTOGRAPH SESSION – FAN VILLAGE
1:35 PM -	2:05 PM	INDY PRO 2000 QUALIFYING 2 (20 MINUTES MAX GREEN)
2:20 PM -	3:10 PM	INDY LIGHTS PRACTICE 1
3:30 PM -	4:45 PM	INDYCAR PRACTICE 1
5:15 PM -	5:55 PM	USF2000 RACE 1 (20 LAPS OR 40 MIN)







#### SATURDAY, JULY 2, 2022

8:00 AM -	8:30 AM	PORSCHE SC QUALIFYING
8:35 AM -	9:15 AM	INDY LIGHTS PRACTICE 2
9:00 AM -	7:00 PM	TECH OPEN - (CLOSED FROM 12:45 PM – 1:45 PM)
9:30 AM -	2:30 PM	CREDENTIALS OPEN - (MAIN GATE)
9:30 AM -	10:30 AM	INDYCAR PRACTICE 2
10:30 AM -	11:00 AM	INDY PRO 2000 DRIVERS MEETING – SERIES HOSPITALITY
10:45 AM -	11:25 AM	USF2000 RACE 2 (20 LAPS OR 40 MIN)
11:40 AM -	12:30 PM	INDY PRO 2000 RACE 1 (30 LAPS OR 50 MIN)
12:45 PM -	1:30 PM	PORSCHE SC RACE 1
1:45 PM -	2:05 PM	INDY LIGHTS QUALIFYING
2:15 PM -	2:25 PM	PROMOTER ACTIVITY ON TRACK
2:15 PM -	2:45 PM	USF2000 & INDY PRO 2000 AUTOGRAPH SESSION – FAN VILLAGE
2:45 PM -	4:00 PM	INDYCAR QUALIFYING
4:15 PM -	4:45 PM	SST RACE 1
5:00 PM -	5:40 PM	USF2000 RACE 3 (20 LAPS OR 40 MIN)
5:55 PM -	6:40 PM	INDY PRO 2000 RACE 2 (25 LAPS OR 45 MIN)
6:55 PM -	8:00 PM	TWO SEATER & EVENT CARS

## **SUNDAY, JULY 3, 2022**

7:15 AM -		INDYCAR MINISTRY DEVOTIONAL - OUTSIDE INDYCAR TECH
8:00 AM -		INDYCAR MINISTRY MASS – LOCATION TBD
8:30 AM -	9:15 AM	PORSCHE SC RACE 2
9:45 AM -	10:15 AM	INDYCAR WARMUP
10:35 AM -	11:35 AM	INDY LIGHTS RACE
12:53 AM -		INDYCAR RACE
3:15 PM -	3:45 PM	SST RACE 2

## SERIES LISTING:

COOPER TIRES INDY PRO 2000 GRAND PRIX OF MID-OHIO (INDY PRO 2000) COOPER TIRES USF2000 CHAMPIONSHIP GRAND PRIX OF MID-OHIO (USF2000) INDYCAR SERIES INDY LIGHTS PRESENTED BY COOPER TIRES PORSCHE SPRINT CHALLENGE SST

## **MEDICAL INFORMATION:**

**INFIELD CARE CENTER (MINOR INJURIES):** PIT OUT, ON THE RIGHT PRIOR TO THE BRIDGE CROSSING **HOSPITAL (MINOR INJURIES):** OHIO HEALTH MANSFIELD, 335 GLESSNER AVE., MANSFIELD **HOSPITAL (TRAUMA):** OHIO STATE UNIVERSITY, 410 WEST 10<sup>TH</sup> AVE., COLUMBUS **BURN CENTER:** OHIO STATE UNIVERSITY, 410 WEST 10<sup>TH</sup> AVE., COLUMBUS

## **MEETING INFORMATION:**

DRIVERS MEETING: INDY PRO 2000 - SATURDAY AT 10:30 AM – SERIES HOSPITALITY USF2000 – FRIDAY AT 10:00 AM – SERIES HOSPITALITY CREW CHIEF: WEDNESDAY AT 1:00 PM – TECH TRAILER

